| Model Number |
630-2221112-01 |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown) the device failed to discharge and the device intermittently would not display a ecg signal.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Additional Manufacturer Narrative
The customer provided a tracking number indicating the device was received at zoll; however, the device could not be located upon internal search of service depot, warehouse, and receiving records.Despite thorough investigation by logistics and receiving, the device remains missing.A replacement device was approved and issued to the customer.As the device was unavailable for evaluation, the complaint was closed as "information not sufficient for investigation." if the device is later located, the claim will be reopened for investigation.Analysis of reports of this type has not identified an increase in trend.